# SDR SWI2023F00593

- Difficulty date: October 23, 2023
- Submitted: December 27, 2023
- Operation: Air carrier
- Aircraft: N743SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10199
- Aircraft time: 49,116 hours, 31,137 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PAX DOOR FWD CLOSING FITTING AT APPROX FS 314.00, STGR18L. AREAS MARKED. HN00118610   (C-CHECK RO 12/23/2023)   REMOVED AND INSTALLED NEW PAX DOOR FWD CLOSING FITTING P/N: SH670-31840-3 AT APPROX. FS 314.00, STGR18L. REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG# SH670-31810 REV AE.COMPLIED WITH TASK 51-900-1002-SKY
